Existence test for solution of nonlinear systems applying affine arithmetic

Shinya Miyajima*, Masahide Kashiwagi

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)


A computational test is proposed for existence of solution in nonlinear systems. In this test, an interval inclusion of Newton mapping is estimated applying affine arithmetic. Numerical examples are presented to show the efficiency of this test.

Original languageEnglish
Pages (from-to)304-309
Number of pages6
JournalJournal of Computational and Applied Mathematics
Issue number2
Publication statusPublished - 2007 Feb 15


  • Affine arithmetic
  • Interval analysis
  • Nonlinear systems

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics


Dive into the research topics of 'Existence test for solution of nonlinear systems applying affine arithmetic'. Together they form a unique fingerprint.

Cite this